# SDR 2000ZZZM231

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426FB
- Make and model: Doug DC-8F-54
- Aircraft serial: 45667
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 5597826504
- Condition: Cracked
- Location: Ws 69.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK INSPECTION, FOUND 4 INCH CRACK IN RIGHT LOWER SPAR CAP AT XCW 69.5.  REPAIRED ACCOMPLISH IAW BOEING SERVICE ENGINEERING FAX FAS-MIA-99-0010RR AND SRO8570012 PER FINE AIR EA G5710-02, 00.  (M)
